# SDR VSTA9609006

- Difficulty date: September 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312VA
- Make and model: Boeing 737204
- Aircraft serial: 20236
- Engine: Pwa JT8D9A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 750801
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FAN C1 BLADE DAMAGED.  REPLACED 3 C1 FAN BLADES.
